Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 68, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 15, 2010, 9:29 AM CDT for Lincoln County, Missouri. It took effect at Mar 16, 2010, 5:30 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2010, 9:29 AM CDT (14:29 UTC)
- In effect from
- Mar 16, 2010, 5:30 PM CDT
- Expired
- Mar 17, 2010, 8:32 PM CDT
- In force
- 27 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Old Monroe (OMNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
771
WGUS43 KLSX 151430
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
929 AM CDT MON MAR 15 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT OLD MONROE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-161429-
/O.NEW.KLSX.FL.W.0068.100316T1000Z-100322T1200Z/
/OMNM7.1.ER.100316T1000Z.100317T1200Z.100321T0000Z.NO/
929 AM CDT MON MAR 15 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM TONIGHT TO SUNDAY.
* AT 9:15 AM THE STAGE WAS 22.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE EARLY
TUESDAY MORNING...CREST NEAR 25.1 FEET WEDNESDAY MORNING AND FALL
BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING
BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/16 03/17 03/18 03/19 03/20
CUIVRE RIVER
OLD MONROE 24.0 21.50 24.2 25.1 24.9 24.7 24.26 follow-up statements
976
WGUS83 KLSX 160054
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 PM CDT MON MAR 15 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-170054-
/O.EXT.KLSX.FL.W.0068.100317T0000Z-100321T1800Z/
/OMNM7.1.ER.100317T0000Z.100317T1800Z.100320T0600Z.NO/
754 PM CDT MON MAR 15 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM TUESDAY EVENING TO SUNDAY AFTERNOON.
* AT 6:15 PM MONDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE
TO RISE TO NEAR 24.6 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING
BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/16 03/17 03/18 03/19 03/20
CUIVRE RIVER
OLD MONROE 24.0 22.40 23.4 24.4 24.5 24.2 23.9609
WGUS83 KLSX 161509
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1009 AM CDT TUE MAR 16 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT OLD MONROE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-171509-
/O.EXT.KLSX.FL.W.0068.100316T2230Z-100321T1800Z/
/OMNM7.1.ER.100316T2230Z.100317T1800Z.100320T0600Z.NO/
1009 AM CDT TUE MAR 16 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM THIS AFTERNOON TO SATURDAY MORNING.
* THE LATEST ESTIMATED STAGE IS 23.3 FEET FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.5 FEET WEDNESDAY
NIGHT AND SHOULD FALL BELOW FLOOD STAGE BY FRIDAY NIGHT.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING
BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/17 03/18 03/19 03/20 03/21
CUIVRE RIVER
OLD MONROE 24.0 22.40 24.4 24.5 24.1 23.9 23.4746
WGUS83 KLSX 161515 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1009 AM CDT TUE MAR 16 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT OLD MONROE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-171509-
/O.COR.KLSX.FL.W.0068.100316T2230Z-100321T1800Z/
/OMNM7.1.ER.100316T2230Z.100317T1800Z.100320T0600Z.NO/
1009 AM CDT TUE MAR 16 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM THIS AFTERNOON TO SATURDAY MORNING.
* THE LATEST ESTIMATED STAGE IS 23.3 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.5 FEET WEDNESDAY
NIGHT AND SHOULD FALL BELOW FLOOD STAGE FRIDAY NIGHT.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING
BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/17 03/18 03/19 03/20 03/21
CUIVRE RIVER
OLD MONROE 24.0 22.40 24.4 24.5 24.1 23.9 23.4318
WGUS83 KLSX 170213
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT TUE MAR 16 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT
...OLD MONROE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-180213-
/O.EXT.KLSX.FL.W.0068.000000T0000Z-100320T0000Z/
/OMNM7.1.ER.100317T1800Z.100317T1800Z.100318T1200Z.NO/
913 PM CDT TUE MAR 16 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY EVENING.
* AT 6:24 PM TUESDAY THE STAGE WAS 23.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER SHOULD RISE TO NEAR FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/17 03/18 03/19 03/20 03/21
CUIVRE RIVER
OLD MONROE 24.0 23.40 23.9 24.0 23.7 23.5 23.2526
WGUS83 KLSX 171358
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 AM CDT WED MAR 17 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT OLD MONROE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-181357-
/O.CON.KLSX.FL.W.0068.000000T0000Z-100320T0000Z/
/OMNM7.1.ER.100318T1200Z.100318T1200Z.100318T1200Z.NO/
857 AM CDT WED MAR 17 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY MORNING.
* THE LATEST ESTIMATED STAGE WAS 23.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR FLOOD STAGE THURSDAY
MORNING.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING
BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/18 03/19 03/20 03/21 03/22
CUIVRE RIVER
OLD MONROE 24.0 23.40 24.0 23.8 23.6 23.2 22.8351
WGUS83 KLSX 180132
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CDT WED MAR 17 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
THE FLOOD WARNING HAS BEEN CANCELLED FOR
THE CUIVRE RIVER NEAR ...OLD MONROE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-180202-
/O.CAN.KLSX.FL.W.0068.000000T0000Z-100320T0000Z/
/OMNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
832 PM CDT WED MAR 17 2010
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER AT OLD MONROE.
* AT 6:34 PM WEDNESDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 23.9 FEET LATE TONIGHT.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/18 03/19 03/20 03/21 03/22
CUIVRE RIVER
OLD MONROE 24.0 23.85 23.9 23.7 23.7 23.6 23.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 15, 7:23 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Mar 15, 7:23 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 723 AM CDT MON MAR 15 2010 .DISCUSSION... /214 AM CDT MON MAR 15 2010/ WHILE THE LIGHT RAIN AND DRIZZLE FINALLY APPEAR TO HAVE COME TO AN END...THE CLOUD TRENDS ARE NOW THE TOUGH PART OF THIS FORECAST. RAMIFICATIONS WHERE THE CLOUDS PERSIST VS. NOT ARE BIG...EVIDENT IN THE SPREAD OF HIGH TEMPERATURES RECORDED YESTERDAY FROM NRN MO THRU ERN IA INTO WI. A SIZEABLE WEDGE OF CLEARING IS CURRENTLY SPREADING SWD ACROSS ERN IA AND NW IL. CURRENT TRENDS WOULD SUGGEST THIS WILL CONTINUE SOUTH SOUTHWESTWARD INTO ERN MO THIS MORNING. HOWEVER THERE ARE ALSO INDICATIONS THAT STRATROCU WILL REDEVELOP LATE MORNING WHERE THERE IS ANY CLEARING...AND THIS SEEMS REASONABLE GIVEN THE WEAK CYCLONIC FLOW PRESENT ACROSS THE AREA. TEMPERATURES WILL CERTAINLY BE WARMER THAN YESTERDAY. ATTM HAVE SHADED MOST OF THE MO REGION EXPECT THE ERN OZARKS TOWARDS THE WARMER MET MOS. I WISH I COULD SAY THE PROBLEMS WITH THE CLOUDS WILL GO AWAY TONIGHT BUT PORTIONS OF THE REGION...MOST LIKELY FROM WRN IL INTO SE MO WILL STILL HAVE QUITE A BIT OF CLOUDINESS AT SUNSET AND THESE CLOUDS WILL GRADUALLY CLEAR SWD. FEWER ISSUES APPEAR ON TAP FOR TUESDAY. PROVIDED THE NAM RH FIELDS ARE CORRECT...WHICH I HAVE FOLLOWED...PARTLY CLOUDY SKIES ARE EXPECTED WITH ABOVE AVERAGE TEMPERATURES IN THE UPPER 50S AND MAYBE EVEN PUSHING 60. THE NEXT NW FLOW SYSTEM IS STILL ON TRACK TO IMPACT THE REGION TUESDAY NIGHT INTO WEDNESDAY. THE MODELS ARE BEGINNING TO COME INTO BETTER AGREEMENT WITH AN UPPER LOW CENTER MOVING SWD SOMEWHERE FROM ERN KS INTO WRN MO LATE TUESDAY NIGHT. IF THE MODELS MAINTAIN THIS LOCATION AND IT IS INDEED CORRECT...THEN THE EXTENT OF POPS IN THE CURRENT FORECAST ARE PROBABLY A BIT OVERDONE...AS THE GREATEST CHANCE WOULD PROBABLY BE ACROSS WRN AND CENTRAL MO WHERE THE STRONGEST QG FORCING IS PROGGED. I'M A BIT RELUCTANT TO TRIM BACK THE ALREADY LOW POPS ATTM...AND WILL MAINTAIN A LOW CHANCE OF SHOWERS WITH THIS FORECAST. AFTER THIS SYSTEM THE HEIGHTS ALOFT WILL RISE AND LOW LEVEL FLOW WILL GRADUALLY BECOME MORE SWLY. IN RESPONSE A GOOD WARM-UP IS STILL ON TRACK FOR THE LATER PART OF THE WEEK WITH HIGHS INTO THE 60S. GLASS && .AVIATION... /559 AM CDT MON MAR 15 2010/ TRICKY CLOUD FORECAST TDA WITH N-NELY LOW LEVEL WINDS BRINGING DRIER AIR SWWD THRU PORTIONS OF NERN MO W CNTRL IL SW INTO CNTRL MO. FOG HAS DEVELOPED IN UIN DUE TO THE CLEAR SKY EARLY THIS MRNG. THIS FOG WILL DISSIPATE LATER THIS MRNG AND IT APPEARS THAT MOST OF THE STRATUS CLOUDINESS WILL REMAIN W OF UIN THIS MRNG. STRATUS CLOUDS HAVE ADVECTED INTO COU BUT DRIER AIR FROM THE NE MAY ERODE THIS QUICKLY THIS MRNG. STL/SUS IS ON THE WRN EDGE OF A CLOUD MASS OVER E CNTRL IL...SRN IL AND SERN MO BUT THIS CLOUD COVER IS NOT AS LOW AT 2500-4000 FT. LEANED TOWARD THE MORE OPTIMISTIC NAM MODEL RH...CLOUD FORECAST LATER TDA AND TGT. FORECAST SCT LOW LEVEL CLOUDS IN UIN AND COU THIS AFTN AND TGT...WITH A BKN VFR CEILING IN STL/SUS TIL 12Z TUE THEN SCATTERING OUT. SHOULD BE SCT-BKN DIURNAL STRATOCUMULUS CLOUDS DEVELOPING IN THE CLEAR AREAS LATE THIS MRNG WITH AMPLE LOW LEVEL MOISTURE PRESENT. N-NWLY SFC WNDS WILL CONTINUE THIS FORECAST PERIOD AS THE SFC RDG OVER THE NRN RCKYS AND NRN PLAINS BUILDS SLOWLY SEWD. SPECIFICS FOR KSTL...DO NOT THINK THE LOWER LEVEL STRATUS CLOUDS OVER PORTIONS OF NERN AND CNTRL MO WILL MAKE IT INTO STL THIS MRNG BUT STRATOCUMULUS CLOUDS FROM IL MAY CONTINUE TO MOVE THRU THE AREA WITH CEILINGS AROUND 3000 FT. MORE DIURNAL STRATOCUMULUS CLOUDS SHOULD DEVELOP LATE THIS MRNG AND THIS AFTN WITH CEILINGS AROUND 3500 FT EXPECTED. THIS CLOUD DECK SHOULD SCATTER OUT LATER TGT AND EARLY TUE MRNG. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 15, 3:45 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 345 AM CDT MON MAR 15 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 345 AM CDT MON MAR 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER AS WELL AS THE LA MOINE RIVER AT RIPLEY. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE RIVER FLOODING IS FORECAST ALONG PARTS OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:00 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 4 days |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.